skip to content
Duke mathematical journal. Preview this item
ClosePreview this item
Checking...

Duke mathematical journal.

Author: Duke University. Mathematics Department.
Publisher: Durham, NC : Duke University Press, 2010-
Edition/Format:   Journal, magazine : Periodical : Government publication : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Publicaciones seriadas
Material Type: Government publication, Periodical
Document Type: Journal / Magazine / Newspaper
All Authors / Contributors: Duke University. Mathematics Department.
ISSN:0012-7094, 1547-7398
OCLC Number: 709984064
Notes: Descripción basada en : Vol. 152, No. 1 (15 Mar. 2010).
Description: v. : il. ; 26 cm

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/709984064> # Duke mathematical journal.
    a schema:Periodical, schema:CreativeWork ;
   library:oclcnum "709984064" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/ncu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/378480806#Place/durham_nc> ; # Durham, NC
   schema:about <http://experiment.worldcat.org/entity/work/data/378480806#Topic/matematicas> ; # Matemáticas
   schema:about <http://dewey.info/class/510.5/e21/> ;
   schema:contributor <http://viaf.org/viaf/145411672> ; # Duke University. Mathematics Department.
   schema:datePublished "2010/" ;
   schema:datePublished "2010/9999" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/378480806> ;
   schema:genre "Government publication"@en ;
   schema:inLanguage "en" ;
   schema:name "Duke mathematical journal." ;
   schema:productID "709984064" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/709984064#PublicationEvent/durham_nc_duke_university_press_2010> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/378480806#Agent/duke_university_press> ; # Duke University Press
   schema:workExample <http://worldcat.org/issn/1547-7398> ; # Duke mathematical journal.
   schema:workExample <http://worldcat.org/issn/0012-7094> ; # Duke mathematical journal.
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/709984064> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/378480806#Agent/duke_university_press> # Duke University Press
    a bgn:Agent ;
   schema:name "Duke University Press" ;
    .

<http://viaf.org/viaf/145411672> # Duke University. Mathematics Department.
    a schema:Organization ;
   schema:name "Duke University. Mathematics Department." ;
    .

<http://worldcat.org/entity/work/id/378480806>
   umbel:isLike <http://worldcat.org/issn/1547-7398> ; # Duke mathematical journal.
   umbel:isLike <http://worldcat.org/issn/0012-7094> ; # Duke mathematical journal.
    .

<http://worldcat.org/issn/0012-7094> # Duke mathematical journal.
    a schema:Periodical ;
   schema:issn "0012-7094" ;
   schema:name "Duke mathematical journal." ;
   umbel:isLike <http://worldcat.org/entity/work/id/378480806> ;
    .

<http://worldcat.org/issn/1547-7398> # Duke mathematical journal.
    a schema:Periodical ;
   schema:issn "1547-7398" ;
   schema:name "Duke mathematical journal." ;
   umbel:isLike <http://worldcat.org/entity/work/id/378480806> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.